# SDR DALA2024062706569

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 77,846 hours, 10,240 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Seat 20 Oxygen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 OXYGEN PANEL AT SEAT 20 G/J IS DOWN. CORRECTIVE ACTION: REPOSITIONED PANEL #20G/J PER A330-300 AMM 35-21 OK FOR SVC. (5643282)
